It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


The Vytorin 10/20 (even with splitting, at times) has caused me muscle aches (like a charley-horse) in the back of my ankles and thighs that have been persistent for 1 + month. I have decided that the side effects are not worth it with my numbers. I'm going to stop taking it and take Cholest-off, Slo-Niacin and Fish Oil and check my numbers in 30 days. If I can get a decent ratio with that combo I will go against medical advise. If not, then I'm back to the drawing board. I've already started the COQ10 in the evening. I did 60 days of it after quitting Crestor 5 mg and it seemed to alleviate the muscle issues.





All times are GMT -7. The time now is 05:39 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!